# SDR HNAA2016030300069

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 45,791 hours, 67,022 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Discolored
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN COAT CLOSET.  PERFORMED HIDDEN DAMAGE INSPECTION NO DEFECTS NOTED.  CONTACTS ON WARDOBE LIGHT APPEAR SLIGHTLY DISCOLORED.  DEACTIVATED IAW SP 33.1.  CABIN INTERIOR NORMAL LIGHTING SYS.
